# SDR SWAA012439

- Difficulty date: August 29, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 48,542 hours, 42,878 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Part number: W19000
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

( AIR TURNBACK )  .L/E FLAPS TRANSIT LIGHT ILLUMINATED DURING TAKE OFF.                 REPAIRED BROKEN GRD WIRE FOR UPLOCK POSITION  SENSOR PER MM.
